# SDR SWAA2020091415393

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 57,938 hours, 34,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A58100127
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS UPPER SURFACE FACESHEET DAMAGE.  REPLACED CABIN FLOOR PANEL 241AF BY FABRICATION OF NEW PANEL, IAW B737 SRM 53-00-50-2R-0; BOEING DWG 144A5810-0127 AND BOEING BAC5085.
